# SDR SWAA2013070317899

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 65,229 hours, 60,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 5874022300
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT OVERWATER ROPE OUT OF ADJUSTMENT.  ADJUSTED ROPE IAW AMM.
